Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Friction blister on head of penis from masturbation. Neosporin not helping, not STD. What medication should I take?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
Please help me. I have a friction blister near the head of my penis from masturbation. I have tried neosporin for a couple days but it is still itching and burning. I have already got checked for an STD and that came back negative. Can you please tell me what medicine I should use to speed up the healing process. I just want something that will ease the pain so that it will heal properly. It is not that big but still very irritating. Can you please tell me what I should use to cure this problem.

Posted Sun, 29 Apr 2012 in Men's Health
 
 
Answered by Dr. Rajiv goel 9 hours later
Dear,

It is very difficult to tell without having a look at the lesion regarding its etiology and treatment. I will certainly like to have a look at the picture of the lesion so I can advise you better.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

However, in the meantime, start applying clotrimazole ointment under the care of your general physician. This shall provide you with considerable pain relief and also help in healing of the lesion.

Hope to hear back from you soon.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor